I am currently suffering sexual dysfunction like decreased penile sensitivity, difficulty getting/maintaining erections, decreased semen volume, watery semen, loss of spntaneous erections, and low libido.
I am 23 years old and have been taking Propecia for 3 years.
In the first two weeks that I started taking it, I experienced erectile dysfunction and low libido, but then I read that with continued use, the side effects go away. So I continued using it, and luckily, the side effects did completely go away and I have been using the drug for 3 years with no problems at all.
However, in June 2007, I started experiencing the sexual side effects again and could not even get an erection at all. So, I stopped the Propecia cold turkey. About 5 days later, I regained my libido and everything was fine as I had expected.
However, the side effects slowly returned and now 3 weeks after stopping Propecia, I have extremely low libido and if I can manage to get an erection, it feels numb with little sensation.
I am devastated. I can’t recall a time in my entire life when Ive gone 3 days without wanting to masturbate. Porn doesnt turn me on anymore. Usually, I can’t even go a day or two without having a crazy urge to masturbate or have sex.
I know this is abnormal, its not psychological, Im not stressed out about anything going on in my life, and I work out everyday. My diet is great.
Im going to see a urologist and endocrinologist tomorrow to get a hormone profile.